Schottky type groups and Kleinian groups acting on s3 with limit set a wild Cantor set (1995)
Fonte: Boletim da Sociedade Brasileira de Matemática. Unidade: IME
Assunto: TEORIA DOS GRUPOS
ABNT
BIANCONI, Ricardo e GUSEVSKII, Nikolay e KLIMENKO, Helen. Schottky type groups and Kleinian groups acting on s3 with limit set a wild Cantor set. Boletim da Sociedade Brasileira de Matemática, v. 26, n. 1 , p. 1-45, 1995Tradução . . Disponível em: https://doi.org/10.1007/BF01234624. Acesso em: 03 abr. 2025.APA
Bianconi, R., Gusevskii, N., & Klimenko, H. (1995). Schottky type groups and Kleinian groups acting on s3 with limit set a wild Cantor set. Boletim da Sociedade Brasileira de Matemática, 26( 1 ), 1-45. doi:10.1007/BF01234624NLM
Bianconi R, Gusevskii N, Klimenko H. Schottky type groups and Kleinian groups acting on s3 with limit set a wild Cantor set [Internet]. Boletim da Sociedade Brasileira de Matemática. 1995 ; 26( 1 ): 1-45.[citado 2025 abr. 03 ] Available from: https://doi.org/10.1007/BF01234624Vancouver
Bianconi R, Gusevskii N, Klimenko H. Schottky type groups and Kleinian groups acting on s3 with limit set a wild Cantor set [Internet]. Boletim da Sociedade Brasileira de Matemática. 1995 ; 26( 1 ): 1-45.[citado 2025 abr. 03 ] Available from: https://doi.org/10.1007/BF01234624